# SDR ASAA2019071630080

- Difficulty date: July 16, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 14,920 hours, 4,773 cycles
- System (JASC): 2430 · DC Generating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ELEC LIGHT ILLUMINATED ON OVERHEAD PANEL. GROUNDED - YES. PERFORMED FIM 24-34 TASK 802 SPCU INOP. FAULT RESET & ELEC LIGHT OUT. NO FAULTS STORED. A/C OK FOR SERVICE.
